MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® EXCLUDER® AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment

W. L. Gore & Associates, Inc. GORE® EXCLUDER® AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment
Catalog Number PLC201400
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: on (b)(6) 2026, the patient underwent endovascular treatment as a planned endovascular procedure for an abdominal aortic aneurysm.The patient was treated with the gore® excluder® conformable aaa endoprosthesis, gore® excluder® aaa endoprostheses.The gore® devices were successfully implanted.The patient was discharged on (b)(6) 2026.On (b)(6) 2026, the patient underwent a cta.Gis noted that the patient had a type ii endoleak.The clinical site reported that the patient had a type ia endoleak.The physician stated that a reintervention procedure is scheduled for (b)(6) 2026.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA Endoprosthesis
Common Device Name
System, Endovascular Graft, Aortic Aneurysm Treatment
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Silicon Valley B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50046107
Report Number3013164176-2026-03148
Device Sequence Number9518118
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public(01)00733132618552(17)281210
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC201400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer08/26/2026
08/26/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/26/2026
08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Medications: Hypercholesterolemia, Hypertension
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient RaceWhite